| Catalog Number |
2432-0007 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set was damaged.The following information was provided by the initial reporter: iv filtered line prepared for treatment with saline bag.Noted saline pouring directly out of hole in filter.Clamped and sent to biomedical with packaging it came from.Did not impact patient, but if not caught early or occurs midway through chemotherapy infusion, this can cause serious harm to patient or exposure to staff.
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.